# SDR SWAA2023031004390

- Difficulty date: February 13, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE LOCATION RBL 54.21 FORWARD ANGLE COMMON TO RT VAPOR BARRIER LOWER WEB STA 663; CRACK APPROX DEPTH 0.020'< . CRACK FOUND AT FASTENER HOLE LOCATION RBL 54.21 FORWARD ANGLE COMMON TO RT VAPOR BARRIER LOWER WEB STA 663 CRACK APPROX DEPTH 0.020'< .<[01] PERFORMED HFEC ROTO AT FASTENER HOLE LOCATION RBL 54.21 FORWARD ANGLE COMMON TO RT VAPOR BARRIER LOWER WEB STA 663; IAW NDTM PART 6; 51-00-00 PROCD. 16. CRACK CONFIRMED. [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23].;[;[11] PARTIALLY LOCATED AND DRILL NEW FORMED ANGLE UPPER FLANGE (FINAL SIZE) REF SRM 51-40-05-0G-0 AND DWG # 111A1322-6.;[12] TRIMMED; LOCATED AND DRILLED NEW FORMED ANGLE (FINAL SIZE) IAW SRM 51-40-05-0G-0 AND DWG #111A1322-6;
